MAUDE Adverse Event Report: CONMED LARGO HALL; SAW, POWERED, AND ACCESSORIES

CONMED LARGO HALL; SAW, POWERED, AND ACCESSORIES
Catalog Number PRO7000DE
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reported event ¿gets hot¿ was not confirmed.However, there were additional problems found.There was rotor failure and visual internal damage in the cast stator.There was abnormal noise.The safe slide was worn and collet failure as well.The preventative maintenance was overdue and completed on this repair order.The repairs were completed and the final test met all specifications.The service history was reviewed and found similar repairs to this complaint.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year review of complaint history revealed there has been a total of 59 reports, regarding 59 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: regular and proper maintenance of the equipment is the best way to protect the investment.It is essential that the equipment is serviced as scheduled in order to retain its optimum performance and reliability, which will reward the customer with safer, less problematic product performance over time.The micropower+ handpieces (pro7000se, pro7100se, pro7200se, pro7300se, pro7400se) and attachments shall be returned every 12 months for servicing.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the device pro7000de, hall oralmax elite high speed drill, was being used on approximately (b)(6) 2025 and "gets hot¿.There was no impact or injury for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Event or Problem Description
The customer reported that the device pro7000de, hall oralmax elite high-speed drill, was being used on approximately on (b)(6) 2025 and "gets hot¿.There was no impact or injury for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
HALL
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key21434127
Report Number1017294-2025-00027
Device Sequence Number4337301
Product Code HAB
UDI-Device Identifier10845854040904
UDI-Public(01)10845854040904(11)210811
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPRO7000DE
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer03/17/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic